# SDR EIAA990006

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Lt Te Flap Act
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SEA - ON DEPARTURE FROM KSEA NOTED A LOSS OF HYDRAULIC FLUID QUANTITY, LEFT SIDE.  CREW RETURNED AIRCRAFT TO KSEA WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONEL FOUND FLAP ACTUATOR LINE CRACKED AND INSTALLED A FLEX LINE PER GP/P AND MB 87-19.  TRANSFERRED FLEX LINE TO CARRY OVER ITEM 870 UNTIL PERMANENT REPAIR.  (M)
